Aceclofenac 100mg, Paracetamol 325mg & Thiocolchicoside 4 mg

Aceclofenac reduces the inflammation and swelling caused by pain and fever, while Paracetamol relieves aches, stiffness, and pains. Both medicines work by blocking certain chemical messengers that are responsible for these symptoms. Paracetamol contains a high level of paracetamol (400mg), which makes it particularly suitable for children over 6 months old.

  • Brand Name: TANGIFEN-TH TABLETS
  • Packaging Size: 10×10
  • Packaging Type: Alu Alu
  • Composition: Aceclofenac 100mg, Paracetamol 325mg & Thiocolchicoside 4 mg
  • Product Type: Box

Reviews

There are no reviews yet.

Be the first to review “Aceclofenac 100mg, Paracetamol 325mg & Thiocolchicoside 4 mg”

Your email address will not be published. Required fields are marked *

Related Products